1 doctor weighed in:

Is it possible to overdose on regular penicillin?

1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology

In brief: Unlikely

Depends upon what you call overdose.
If you ingest too much, you will probably get sick to your stomach and throw up the excess. There is no generally acceptable lethal dose of penicillin. Most prescriptions do not contain enough peniciliin to even make you sick.

In brief: Unlikely

Depends upon what you call overdose.
If you ingest too much, you will probably get sick to your stomach and throw up the excess. There is no generally acceptable lethal dose of penicillin. Most prescriptions do not contain enough peniciliin to even make you sick.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors